Avatar universal
novasure
After haveing 3 children and terrible monthly's I had the novasure done 18months ago, and since had no periods but have all the symptoms...over the last 6 months my symptoms have got worse and i am very emotional and hormonal as well as getting stomach cramps...i have had blood tests done to see i have started early menopause but they say i haven't anyone else in the same boat
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
517872 tn?1506854164
Blank
senseanonymous Happy Thanksgiving ❣️ to all Comment
15 hrs ago
495284 tn?1333897642
Blank
dominosarah Have a safe clean Thanksgiv... Comment
18 hrs ago
3060903 tn?1398568723
Blank
Nighthawk61 Maturity is not when we sta... Comment
Nov 20
General Health Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
80052 tn?1496327897
Blank
way off the beaten track!, BC
973741 tn?1342346373
Blank
Avatar universal
Blank